# SDR FDEA200910023461

- Difficulty date: October 2, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU AIR INLET DOOR ASSY FWD MOUNTING LAND ON EMPANAGE IS CORRODED. REMOVED DAMAGED SUPPORT IAW SRM 51-40-02, REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS ORIG MAT .100, BLENDED 2 EA AREAS 1.0" X 2.0" X .060" OUT OF LIMITS IAW SRM 53-80-05 FIG 101 DET 3, FABED NEW SUPPORT ON TRAVELER T9/805156 IAW DWG 148N3138, LOCATED AND DRILLED SUPPORT IAW SRM 51-40-05 AND INSTALLED IAW SRM 51-  40-02 THIS IS A MAJOR "A" REPAIR WITH NO FOLLOW-UP INSPECTIONS REQUIRED.
